SYMPLECTIC STRUCTURE OF YANG-MILLS THEORY IN BRST FORMALISM

被引:3
|
作者
CHEN, W
SHEN, WL
YU, Y
机构
[1] CHINESE ACAD SCI,INST HIGH ENERGY PHYS,BEIJING,PEOPLES R CHINA
[2] CHINESE CTR ADV SCI & TECHNOL,WORLD LAB,CTR THEORET PHYS,BEIJING,PEOPLES R CHINA
来源
PHYSICAL REVIEW D | 1989年 / 39卷 / 04期
关键词
D O I
10.1103/PhysRevD.39.1210
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:1210 / 1212
页数:3
相关论文
共 50 条
  • [1] The sp(3) BRST Hamiltonian formalism for the yang-mills fields
    Ionescu, Carmen
    [J]. MODERN PHYSICS LETTERS A, 2008, 23 (10) : 737 - 750
  • [2] LOCAL BRST COHOMOLOGY IN THE ANTIFIELD FORMALISM .2. APPLICATION TO YANG-MILLS THEORY
    BARNICH, G
    BRANDT, F
    HENNEAUX, M
    [J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1995, 174 (01) : 93 - 116
  • [3] BRST INVARIANCE FOR YANG-MILLS THEORY IN STOCHASTIC QUANTIZATION
    KAPOOR, AK
    OHBA, I
    TANAKA, S
    [J]. PHYSICS LETTERS B, 1989, 221 (02) : 125 - 128
  • [4] BRST renormalization of the first order Yang-Mills theory
    Frenkel, J.
    Taylor, John C.
    [J]. ANNALS OF PHYSICS, 2017, 387 : 1 - 13
  • [5] The Yang-Mills gauge field theory in the context of a generalized BRST-Formalism including translations
    Moritsch, O
    Schweda, M
    Sommer, T
    [J]. HELVETICA PHYSICA ACTA, 1995, 68 (06): : 577 - 604
  • [6] An irreducible BRST approach of topological Yang-Mills theory
    Bizdadea, C
    Iordache, M
    Saliu, SO
    Timneanu, EN
    [J]. HELVETICA PHYSICA ACTA, 1998, 71 (03): : 262 - 273
  • [7] THE REGULARIZED BRST JACOBIAN OF PURE YANG-MILLS THEORY
    DEJONGHE, F
    SIEBELINK, R
    TROOST, W
    VANDOREN, S
    VANNIEUWENHUIZEN, P
    VANPROEYEN, A
    [J]. PHYSICS LETTERS B, 1992, 289 (3-4) : 354 - 360
  • [8] SUPERFIELD FORMALISM OF TOPOLOGICAL YANG-MILLS THEORY
    DEGUCHI, S
    [J]. MODERN PHYSICS LETTERS A, 1989, 4 (27) : 2625 - 2633
  • [9] ON ANTI-BRST SYMMETRY IN SUPERSYMMETRIC YANG-MILLS THEORY
    SPIRIDONOV, VP
    [J]. SOVIET JOURNAL OF NUCLEAR PHYSICS-USSR, 1985, 41 (06): : 1039 - 1043
  • [10] Lagrangian Sp(3) BRST symmetry for Yang-Mills theory
    Bizdadea, C
    Saliu, SO
    [J]. MODERN PHYSICS LETTERS A, 2002, 17 (05) : 269 - 277